# SDR RAIA00305148

- Difficulty date: May 21, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 8,632 hours, 7,964 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51545002A
- Part serial: 99033
- Condition: Faulty
- Location: Nr 4 Generator
- Part time: 5,981 hours, 5,829 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GENERATOR NR 4 FELL OFF LINE. MAINTENANCE REMOVED AND REPLACED NR 4 GENERATOR CONTROL UNIT.
